# SDR YENA2025061600608

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 1,927 hours, 364 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 57250
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS)  INTERMITTENT ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  REMOVED AND REPLACED ENG 2 CORE AGB LOOP A FIRE/OVERHEAT DETECTOR (4002WD1) IAW AMM 26-12-17 OPS CHECK GOOD NO FAULT PRESENT MDDR REMAINS OPEN TO MONITOR DURING NEXT LEGS) THIS CLEARS THIS MDDR MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
